# SDR ASAA2016022015771

- Difficulty date: February 20, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 46,130 hours, 17,707 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A1610
- Condition: Corroded
- Location: Bs 500d-500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK, FWD PIT FLOOR PANEL 120 DF CORRODED ALL AROUND THE EDGES.  ACFT GROUNDED.  FLOOR PANEL 120DF FOUND TO BE BEYOND LIMITS IAW SRM 53-00-53 MAT ID 2024-T3 .071 PO 860430.3 AND FABRICATED IAW DWG 453A1610, REV A ALODINED IAW SRM 51-20-01 PRIMED IAW AMM 51-21-72, REMOVED DOT.
